# SDR TRAX200701098

- Difficulty date: August 1, 2007
- Submitted: August 3, 2007
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10068
- Aircraft time: 12,055 hours, 8,021 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: Activated
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

L BLEED LEAK WARNING MSG ILLUMINATED ON CLIMBOUT AFTER DEPARTURE FROM ATL.  COMPLIED WITH QRH.  RETURNED TO ATL UNPRESSURIZED.  A/C RETURNED TO ATL AFTER T/O.  EMERGENCY DECLARED.
